应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
Acta Mathematicae Applicatae Sinica, English Serie  2014, Vol. 30 Issue (2): 389-400    DOI: 10.1007/s10255-014-0287-x
ARTICLES Current Issue| Next Issue| Archive| Adv Search |
Nonlinear Discrete Inequality in Two Variables with Delay and Its Application
Hong WANG1, Ke-long ZHENG1, Chun-xiang GUO2
1. School of Science, Southwest University of Science and Technology, Mianyang 621010, China;
2. School of Business, Sichuan University, Chengdu 610064, China

  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541191, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9